# SDR AALA20120922005

- Difficulty date: September 22, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 34,723 hours, 14,411 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Defective
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - CREW REPORTED TRAILING EDGE FLAP ASYMMETRY AT 27 DEGREES WITH LEFT FLAP SLIGHTLY FURTHER DOWN THEN RIGHT FLAP ON APPROACH.  FLIGHT LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT FLAP POSITION TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
